Some Inequalities of Simpson Type for -Convex Functions via Fractional Integrals
Marian Matłoka
Abstract and Applied Analysis, 2015, vol. 2015, 1-5
Abstract:
We establish some inequalities of Simpson type involving Riemann-Liouville fractional integrals for mappings whose first derivatives are h -convex.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/956850.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/956850.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:956850
DOI: 10.1155/2015/956850
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().